# SDR DL72E002232

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 72,189 hours, 42,973 cycles
- Engine: Pwa JT8D15
- Engine time: 70,125 hours, 57,719 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 70,125 hours, 57,719 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER ONE ENG EPR ERRATIC AROUND 1.8.  RAN ENGINES.  UNABLE TO DUPLICATE.  INSPECTED SYSTEM - NTF.
